# SDR DALA2016102507563

- Difficulty date: October 24, 2016
- Submitted: October 25, 2016
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 72,431 hours, 19,756 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Snubber
- Condition: Leaking
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 DOOR SNUBBER IS LEAKING.    REPLACED THE SNUBBER IAW AMM 52-11.
